# SDR UIEA2023050400404

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 93,093 hours, 22,665 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Panel
- Part number: NA
- Part serial: NSN
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WING LEFT ACCES PANEL 531BB BEETWEN RIB 3/RIB 4 LINE BROKEN(  THE LINE BROKEN IN ACCESS PANEL   531BB BEETWEN RIB 3 / RIB 4 WAS REPLACED   I.A.W AMM 28-22-07  )
